# SDR YENA2019042390211

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 62,811 hours, 22,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 857, HPN-PBI. L1 DOOR EXIT SIGN BULBS BURNT OUT, ALSO RH /W EXIT SIGN, ALSO AFT CTR AISLE EXIT SIGN; RELAMPED L1 DOOR EXIT SIGN & REPLACED R/H O/W EXIT SIGN 42WL & AFT CTR AISLE 52WL PER AMM 33-51-16. TEST OF EMERGENCY LIGHTS OK.42W
